# SDR SWIA200312314

- Difficulty date: August 22, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 16,083 hours, 23,571 cycles
- Engine: Pwa PW118B
- System (JASC): 2212 · Altitude Controller
- Part: Controller
- Part number: 12049625001
- Part serial: 120007R
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER AUTOPILOT IS ENGAGED, ALL PARTS OF AUTOPILOT SYSTEM WORK PROPERLY EXCEPT THE AUTOPILOT WILL NOT CHANGE THE PITCH OF THE AIRPLANE.  REPLACED TRANSFER BOX IAW 22-10-1.  OPS CHECKS GOOD.
